Alert archive / Idaho / Wind Chill Warnings in 2022
Wind Chill Warning 2, NWS Pocatello, ID
NWS Pocatello, ID issued this wind chill warning at Feb 21, 2022, 1:06 PM MST for 9 counties in Idaho. It took effect at Feb 22, 2022, 12:00 AM MST. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 21, 2022, 1:06 PM MST (20:06 UTC)
- In effect from
- Feb 22, 2022, 12:00 AM MST
- Expired
- Feb 22, 2022, 12:00 PM MST
- In force
- 12 hr
- Issued by
- NWS Pocatello, ID
Counties Bingham County, ID, Bonneville County, ID, Butte County, ID, Clark County, ID, Custer County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Teton County, ID
The radar
The Pocatello radar (KSFX), 87 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 6:00 AM MST | SNOW 0.5 | 2 W Shelley, ID | COCORAHS STATION ID-BG-8 SHELLEY 2.4 W. |
| Feb 22, 7:00 AM MST | SNOW 0.3 | 2 Ne Rigby, ID | COCORAHS STATION ID-JF-1 RIGBY 1.8 NE. |
| Feb 22, 7:00 AM MST | SNOW 0.3 | 4 Ene Ucon, ID | COCORAHS STATION ID-BV-6 4 ENE UCON. |
| Feb 22, 7:00 AM MST | SNOW 0.7 | 3 Nne Driggs, ID | COCORAHS STATION ID-TT-1 3 NNE DRIGGS. |
| Feb 22, 8:00 AM MST | SNOW 0.5 | 2 E Swan Valley, ID | CO-OP OBSERVER STATION SWNI1 SWAN VALLEY. |
| Feb 22, 9:00 AM MST | SNOW 0.5 | 2 S Sugar City, ID | COCORAHS STATION ID-MD-5 SUGAR CITY 1.9 S. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.1 hours before the alert went out and 317 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 994 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
306 WWUS45 KPIH 212006 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 106 PM MST Mon Feb 21 2022 IDZ052-053-066>068-221100- /O.NEW.KPIH.WC.W.0002.220222T0700Z-220222T1900Z/ /O.NEW.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Lost River Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Island Park, Kilgore, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, and Chilly 106 PM MST Mon Feb 21 2022 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON TUESDAY... ...WIND CHILL WARNING IN EFFECT LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Dangerously cold wind chills are expected. Wind chills as low as 30 below zero. * WHERE...Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Island Park, Kilgore, Dubois, Spencer, Small, Howe, Arco, Mackay, and Chilly. * WHEN...Tuesday and Wednesday morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ IDZ051-054-055-065-221100- /O.NEW.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Teton Valley- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Ashton, Tetonia, and Driggs 106 PM MST Mon Feb 21 2022 ...WIND CHILL WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...Dangerously cold wind chills possible. Wind chills as low as 20 below zero. * WHERE...Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, Oakley, Ashton, Tetonia, and Driggs. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 10 to 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
2 follow-up statements
535 WWUS45 KPIH 221044 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 344 AM MST Tue Feb 22 2022 IDZ065-222200- /O.UPG.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/ /O.EXA.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/ Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 344 AM MST Tue Feb 22 2022 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 20 below zero. * WHERE...The Teton Valley area, including but not limited to Driggs, Tetonia, and Ashton. * WHEN...From late tonight through Wednesday morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 to 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ IDZ052-053-066>068-222200- /O.CON.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/ /O.CON.KPIH.WC.W.0003.220223T0700Z-220223T1900Z/ Arco/Mud Lake Desert-Upper Snake River Plain- Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Lost River Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Island Park, Kilgore, Dubois, Spencer, Edie School, Small, Howe, Arco, Mackay, and Chilly 344 AM MST Tue Feb 22 2022 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... ...WIND CHILL WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST WEDNESDAY... * WHAT...Dangerously cold wind chills of 20 to 30 below zero. * WHERE...The Upper Snake Plain, Arco Desert, Centennial Mountains, Beaverhead-Lemhi Highlands, and Lost River Valleys, including but not limited to Mackay, Arco, Craters of the Moon, Idaho National Laboratory, Mud Lake, Spencer, Dubois, Idaho Falls, Ammon, Rigby, Rexburg, St. Anthony, and Island Park. * WHEN...This morning, and again late tonight through Wednesday morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ IDZ051-054-055-222200- /O.CON.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/ Shoshone/Lava Beds-Lower Snake River Plain-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley, Rupert, Heyburn, and Oakley 344 AM MST Tue Feb 22 2022 ...WIND CHILL WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... * WHAT...Dangerously cold wind chills as low as 20 below zero. * WHERE...The Shoshone Lava Beds, Lower Snake Plain, and eastern Magic Valley, including but not limited to Shoshone, Richfield, Carey, Pocatello, Chubbuck, Fort Hall, Blackfoot, Shelley, Aberdeen, American Falls, Burley, Rupert, Heyburn, and Oakley. * WHEN...From late tonight night through Wednesday morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 to 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts for updates on this situation. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello KSmith
364 WWUS45 KPIH 221905 WSWPIH URGENT - WINTER WEATHER MESSAGE National Weather Service Pocatello ID 1205 PM MST Tue Feb 22 2022 IDZ066-067-231100- /O.EXP.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/ /O.EXT.KPIH.WC.W.0003.220222T1905Z-220223T2000Z/ Centennial Mountains - Island Park-Beaverhead - Lemhi Highlands- Including the cities of Island Park, Kilgore, Dubois, Spencer, Edie School, and Small 1205 PM MST Tue Feb 22 2022 ...WIND CHILL WARNING NOW IN EFFECT UNTIL 1 PM MST WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 35 below zero will continue across the warned area. * WHERE...Island Park, Kilgore, Dubois, Spencer, and the Small areas. * WHEN...Until 1 PM MST Wednesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Provide adequate shelter to outdoor pets. && $$ IDZ052-053-068-231100- /O.EXP.KPIH.WC.W.0002.000000T0000Z-220222T1900Z/ /O.EXT.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/ Arco/Mud Lake Desert-Upper Snake River Plain-Lost River Valley- Including the cities of Mud Lake, INL, Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, Howe, Arco, Mackay, and Chilly 1205 PM MST Tue Feb 22 2022 ...WIND CHILL WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM MST WEDNESDAY... ...WIND CHILL WARNING FOR THE REMAINDER OF TODAY HAS EXPIRED... * WHAT...Dangerously cold wind chills as low as 25 below zero will return to the warned area. * WHERE...Mud Lake, INL, Craters of the Moon, Idaho Falls, Rexburg, St. Anthony, Howe, Arco, Mackay, and Chilly areas. * WHEN...From midnight tonight to 1 PM MST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Provide adequate shelter to outdoor pets. && $$ IDZ051-055-222015- /O.CAN.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/ Shoshone/Lava Beds-Eastern Magic Valley- Including the cities of Shoshone, Richfield, Carey, Burley, Rupert, Heyburn, and Oakley 1205 PM MST Tue Feb 22 2022 ...WIND CHILL WATCH IS CANCELLED... Dangerously cold wind chill readings are no longer anticipated across the Easter Magic Valley or Shoshone Lave Beds. The public is still encouraged to exercise caution Wednesday morning as the combination of wind and cold temperatures will be bitterly cold. $$ IDZ054-231100- /O.UPG.KPIH.WC.A.0001.220223T0700Z-220223T1900Z/ /O.EXB.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 1205 PM MST Tue Feb 22 2022 ...WIND CHILL WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM MST WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 20 below zero are expected. * WHERE...Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall areas. * WHEN...From midnight tonight to 1 PM MST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Provide adequate shelter to outdoor pets. && $$ IDZ065-231100- /O.EXT.KPIH.WC.W.0003.220223T0700Z-220223T2000Z/ Teton Valley- Including the cities of Ashton, Tetonia, and Driggs 1205 PM MST Tue Feb 22 2022 ...WIND CHILL WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 1 PM MST WEDNESDAY... * WHAT...Dangerously cold wind chills as low as 20 below zero are expected. * WHERE...Ashton, Tetonia, and Driggs areas. * WHEN...From midnight tonight to 1 PM MST Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 20 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Provide adequate shelter to outdoor pets. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind chill warning went out at Feb 21, 4:19 AM MST, 8 hours 47 minutes earlier.
Area forecast discussion, Feb 21, 4:19 AM MST, 8 hours 47 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 419 AM MST Mon Feb 21 2022 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT... A cold front has cleared the region early this AM, with wind- convergence-induced snowfall continuing north of Idaho Falls but activity otherwise winding down/pushing east of the forecast area. As expected, much colder air is stacking up against the MT divide, but it will take some time for deep-layer northerly flow to become established and help truly pour that airmass down the Snake Plain. Thus, high temps are likely to hold in the 20s today (noticeably colder than recent days but not yet terrifying) while a vicinity mid- level low promotes light instability snow showers favoring the higher terrain this afternoon/eve. Winds will finally turn into the north this eve as the low shifts east. So far, only one high-res model (the NAMNest) has any hint of a Snake Plain convergence band of snowfall with this wind shift. Brushed some light PoPs/up to 1/2 inch of snow into the Snake Plain northeast of Burley, but confidence in organized development is currently low. The bigger story will be the cold temps with lows Tue AM ranging from below zero in the north to the low teens near the UT border, heading toward highs in the teens north to mid 20s south. We continue to undercut NBM temp values by a few degrees with deterministic guidance (especially the GFS) coming in much colder. Modestly breezy conditions both Tue AM and Wed AM may push wind chill values toward warning thresholds from the Arco Desert northward, with better clearing perhaps supporting the best combination of coldest temps/some wind with attendant wind chill potential Wed AM. Holding off on a Wind Chill Warning for now with coverage perhaps quite limited Tue AM, but this is something will we will continue to evaluate. Broad longwave troughing with several embedded waves will keep at least isolated snow showers going Tue/Tue night, but accumulations look quite limited. A stronger near-sfc low will help dig the trough further south (into the desert SW) Tue night/Wed AM, taking much of the moisture with it and promoting a drying trend into Wed, with the overall trough axis shifting east as well. 01 .LONG TERM...WEDNESDAY THROUGH NEXT MONDAY... A positively tilted upper level trough continues to deepen further south into the Great Basin Wednesday morning, with frigid air spilling over the Continental Divide into southeast Idaho. Clear skies outside of patchy low stratus and fog will lead to very cold morning temperatures and dangerously cold wind chills. Winds are not looking like a major concern, but even sustained winds of about 5 to 15mph can create frigid apparent temperatures. Mornings lows will be in the double digits below zero further north around Island Park, Stanley, Mud Lake, and the Upper Snake Plain with warmest conditions further southwest in the Magic Valley and Lower Snake Plain in the single digits above zero to low teens. Increasing confidence is leaning towards breaking record low afternoon high temperatures Wednesday and Thursday, with highs only climbing into the teens to low 20s each day. A high pressure ridge develops following the departure of this deep upper level trough further southeast, bringing predominant dry conditions and a stable weather pattern back to the region. A weak disturbance rides up and over the ridge originating in Western Canada late Thursday into early Friday, bringing a return to light snow in the Central Mountains and Southern Highlands. Accumulations look to stay below an inch and above 6,500ft MSL. After this weak feature, a well developed high pressure ridge establishes itself yet again keeping skies clear outside of patchy areas of low stratus and fog along with very dry conditions. Temperatures will warm everyday as a result of this ridge, with upper level flow transitioning from northerly to more of a zonal/southwest flow regime helping to bring afternoons highs back above freezing for everyone by Sunday and Monday in the 30s and 40s. MacKay && .AVIATION... After an arctic front moved through southeast Idaho yesterday afternoon and evening, scattered snow continues across the Upper Snake Plain and Eastern Highlands around KIDA and KDIJ along with widespread breezy southwest winds across the Snake Plain. Snow will be around throughout the day today as predominant VCSH with winds tapering down after sunrise. Short term high resolution models are suggesting a convergence snow band working down from KIDA, to KPIH, and finally KBYI this evening starting at 24Z/5:00PM in the northeast and wrapping up southwest by 08Z/1:00AM tomorrow. VFR CIGS/VIS remain in place throughout the day, with best chances for TEMPO MVFR/IFR impacts associated with this convergence snow band. Patchy low stratus and fog will exist during the morning hours over the next few days associated with saturated lower levels, with significant impacts not currently expected. MacKay && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Feb 21, 7:13 AM MST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
713 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW PAUL 42.61N 113.79W
02/21/2022 M1.1 INCH MINIDOKA ID COCORAHS
COCORAHS STATION ID-MN-3 PAUL 0.4 WNW.
&&Local storm report, Feb 21, 8:02 AM MST, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
802 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 W SHELLEY 43.38N 112.17W
02/21/2022 M1.5 INCH BINGHAM ID COCORAHS
COCORAHS STATION ID-BG-8 SHELLEY 2.4 W.
&&Local storm report, Feb 21, 8:30 AM MST, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
830 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 2 E SWAN VALLEY 43.44N 111.28W
02/21/2022 M7.0 INCH BONNEVILLE ID CO-OP OBSERVER
CO-OP OBSERVER STATION SWNI1 SWAN VALLEY.
0800 AM SNOW 4 NNE MENAN 43.77N 111.96W
02/21/2022 M1.5 INCH MADISON ID CO-OP OBSERVER
CO-OP OBSERVER STATION MEAI1 MENAN 4 NNE.
0800 AM SNOW BERN 42.34N 111.39W
02/21/2022 M1.0 INCH BEAR LAKE ID CO-OP OBSERVER
CO-OP OBSERVER STATION BERI1 BERN.
0700 AM SNOW 3 NNE DRIGGS 43.77N 111.08W
02/21/2022 M0.5 INCH TETON ID COCORAHS
COCORAHS STATION ID-TT-1 3 NNE DRIGGS.
&&Local storm report, Feb 21, 9:55 AM MST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
955 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 2 SE CHUBBUCK 42.90N 112.43W
02/21/2022 M2.0 INCH BANNOCK ID COCORAHS
COCORAHS STATION ID-BK-16 POCATELLO 2.5 NE.
0800 AM SNOW 4 ESE AMERICAN FALLS 42.77N 112.79W
02/21/2022 M2.9 INCH POWER ID COCORAHS
COCORAHS STATION ID-PW-4 4 ESE AMERICAN
FALLS.
&&Local storm report, Feb 21, 11:30 AM MST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1130 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM SNOW TETON 43.89N 111.68W
02/21/2022 M2.0 INCH FREMONT ID TRAINED SPOTTER
STORM TOTAL SNOW.
&&
CMLocal storm report, Feb 21, 11:48 AM MST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1148 AM MST MON FEB 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM SNOW 1 S VICTOR 43.60N 111.11W
02/21/2022 M7.5 INCH TETON ID PUBLIC
SOCIAL MEDIA STORM TOTAL SNOW REPORT.
&&
CMThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:06 PM MST | Wind Chill Watch | PIH | Bannock, Bingham, Blaine, Cassia, Fremont, Lincoln and 4 more | 23 hr |
| Feb 21, 1:06 PM MST | Wind Chill Warning | PIH | Bannock, Bingham, Bonneville, Butte, Clark, Custer and 5 more | 48 hr |
Nearby
Wind Chill Warnings in Idaho, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.